# SDR USAA2014080400018

- Difficulty date: July 12, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N55203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON CREASE BEAM BETWEEN BS 450 TO 660, LBL58.  REPLACED CREASE BEAM IAW SRM 51-40-02 & SRM 51-40-05.
